# SDR UALA2011070703362

- Difficulty date: July 6, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 83,712 hours, 13,370 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SEAT MOUNTED EEL INOP AT SEAT 8AB.  RELAMPED, OP NORMAL.
